# SDR SWAA032663

- Difficulty date: December 4, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 51,573 hours, 48,385 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT FOUND SHEAR TIE CRACKED BETWEEN STR L 13 AND L 14, BS 787.  REPAIRED DAMAGE PER SRM.
